# SDR SWAA2021022546290

- Difficulty date: February 2, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 113BW HAS EVEDENCE OF CORROSION AROUND BOLT HOLES. ALSO PANEL IS DIRTY / REMOVED AND REPLACED NWW PANEL IAW AMM 20-10-11. INSTALL TO BE ACCOMPLISHED ON SA-M 565SPOS SIDE P/N OFF/ON 141A7900-4 S/N ON/OFF SNS
